Voronoi means, moving averages, and power series

File Description SizeFormat 
Voronoi.pdfFile embargoed until 06 December 2017296.64 kBAdobe PDF    Request a copy
Title: Voronoi means, moving averages, and power series
Author(s): Bingham, NH
Gashi, B
Item Type: Journal Article
Abstract: We introduce a non-regular generalisation of the Nörlund mean, and show its equivalence with a certain moving average. The Abelian and Tauberian theorems establish relations with convergent sequences and certain power series. A strong law of large numbers is also proved.
Publication Date: 6-Dec-2016
Date of Acceptance: 1-Dec-2016
URI: http://hdl.handle.net/10044/1/42956
DOI: https://dx.doi.org/10.1016/j.jmaa.2016.12.004
ISSN: 1096-0813
Publisher: Elsevier
Start Page: 682
End Page: 696
Journal / Book Title: Journal of Mathematical Analysis and Applications
Volume: 449
Issue: 1
Copyright Statement: © 2016 Elsevier Inc. All rights reserved. This manuscript is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International http://creativecommons.org/licenses/by-nc-nd/4.0/
Keywords: Science & Technology
Physical Sciences
Mathematics, Applied
Mathematics
Voronoi means
Norlund means
Moving averages
Power series
Regular variation
LLN
TAUBERIAN-THEOREMS
GENERALIZED NORLUND
SUMMABILITY METHODS
RANDOM-VARIABLES
CONVERGENCE-RATES
VARYING FUNCTIONS
WEIGHTED SUMS
LARGE NUMBERS
STRONG LAW
J,PN
General Mathematics
0101 Pure Mathematics
0102 Applied Mathematics
0906 Electrical And Electronic Engineering
Publication Status: Published
Embargo Date: 2017-12-06
Appears in Collections:Financial Mathematics
Mathematics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons